# SDR FDEA201702010301

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 60, LT 953 SEAT TRACK BENT AND CRACKED CHECKED LIMITS, FOUND OUT OF LIMITS IAW SRM 53-10-10. REMOVED SEAT TRACK DAMAGE,   LOCATED AND DRILLED SEAT TRACK AND 2EA SPLICES. REPAIRED IAW SRM 51-40-21, FABRICATED SEAT TRACK, AND SPLICE IAW SRM 53-10-16. INSTALLED SEAT TRACK, SPLICES REPAIR (2EA) AND 5(EA) SPLICES REMOVED FOR ACCESS IAW SRM 51-40-21 AND SRM 53-10-16. CLASSIFIED AS A CAT "A" MAJOR REPAIR
